# SDR ASAA2024102953723

- Difficulty date: October 29, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 65,793 hours, 19,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP SEAM BETWEEN STA 887-907 STGR 23L HAS SIGNS OF CORROSION. SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY B MINOR REPAIR TO FUSELAGE SKINS 14743400-4 AND 147A3110-3 AT STA 887-907 STGR 23L IAW EA 800-53EA-27824 REV 00. SRXR430X.
